# SDR FDEA201108163289

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER AT FR 46 BETWEEN SEAT TRACKS 2R & 3R IS CRACKED APPROX.2" LONG AT FWD & AFT FLANGE.  R & R CLEVIS ADAPTER AT FR 46, BETWEEN TRACKS 2R AND 3R IAW SRM 51-72-10, PG. 1-3.
